The direction vector method for investigating the stability of singular points of nonlinear systems. I. Theory
Differencialʹnye uravneniâ, Tome 21 (1985) no. 4, pp. 562-572
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_4_a1,
author = {A. V. Zhevnyak},
title = {The direction vector method for investigating the stability of singular points of nonlinear systems. {I.} {Theory}},
journal = {Differencialʹnye uravneni\^a},
pages = {562--572},
year = {1985},
volume = {21},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_4_a1/}
}
TY - JOUR AU - A. V. Zhevnyak TI - The direction vector method for investigating the stability of singular points of nonlinear systems. I. Theory JO - Differencialʹnye uravneniâ PY - 1985 SP - 562 EP - 572 VL - 21 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_4_a1/ LA - ru ID - DE_1985_21_4_a1 ER -
A. V. Zhevnyak. The direction vector method for investigating the stability of singular points of nonlinear systems. I. Theory. Differencialʹnye uravneniâ, Tome 21 (1985) no. 4, pp. 562-572. http://geodesic.mathdoc.fr/item/DE_1985_21_4_a1/